Alert archive / Wyoming / High Wind Watches in 2019

High Wind Watch 39, NWS Cheyenne, WY

December 18, 20194 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Dec 18, 2019, 1:11 AM MST for 4 counties in Wyoming. It took effect at Dec 19, 2019, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 18, 2019, 1:11 AM MST (08:11 UTC)
In effect from
Dec 19, 2019, 5:00 AM MST
Expired
Dec 19, 2019, 1:30 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2019-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2019-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS75 KCYS 180811
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
111 AM MST Wed Dec 18 2019

...PERIODS OF STRONG WINDS WILL CONTINUE IN THE WIND PRONE AREAS
OF SOUTHEAST WYOMING ACROSS THE I-25 BORDEAUX AREA BETWEEN
CHUGWATER AND WHEATLAND THROUGH THIS MORNING...

...STRONG WINDS RETURN THURSDAY AND FRIDAY FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...

WYZ106-190000-
/O.NEW.KCYS.HW.A.0039.191219T1200Z-191220T1800Z/
/O.CON.KCYS.HW.W.0047.000000T0000Z-191218T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
111 AM MST Wed Dec 18 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
morning. 

* TIMING...High Wind Warning through 11 AM this morning. Strong
  winds expected to pick up again Thursday morning and persist
  through Friday morning.
  

* WINDS...West to southwest 35 to 45 MPH with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 25 near Bordeaux between Chugwater and 
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-116-117-190000-
/O.NEW.KCYS.HW.A.0039.191219T1200Z-191220T1800Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
111 AM MST Wed Dec 18 2019

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
morning. 

* TIMING...5 AM Thursday through 11 AM Friday.

* WINDS...West to southwest 35 to 45 MPH with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Travel will be hazardous for
  light weight and high profile vehicles, including camping and
  tractor trailers. There will be an elevated blow over risk along
  Interstate 80 over the summit between Cheyenne and Laramie as 
  well as Interstate 80 between Arlington and Elk Mountain.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
231 
WWUS75 KCYS 181735
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1035 AM MST Wed Dec 18 2019

...STRONG WINDS WILL CONTINUE ALONG INTERSTATE 25 BETWEEN
CHUGWATER AND WHEATLAND THROUGH EARLY AFTERNOON... 

...STRONG WINDS RETURN THURSDAY AND FRIDAY FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...

WYZ106-190145-
/O.EXT.KCYS.HW.W.0047.000000T0000Z-191218T2100Z/
/O.CON.KCYS.HW.A.0039.191219T1200Z-191220T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1035 AM MST Wed Dec 18 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* TIMING...Until 2 PM MST this afternoon. A second round of strong
  winds is likely from early Thursday morning through Friday. 

* WINDS...West to southwest 40 to 50 MPH with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 25 near Bordeaux between Chugwater and 
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-116-117-190145-
/O.CON.KCYS.HW.A.0039.191219T1200Z-191220T1800Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
1035 AM MST Wed Dec 18 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* TIMING...5 AM Thursday through 11 AM MST Friday.

* WINDS...West to southwest 35 to 45 MPH with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 80 over the summit between Cheyenne and 
  Laramie as well as Interstate 80 between Arlington and Elk 
  Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
971 
WWUS75 KCYS 182052
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
152 PM MST Wed Dec 18 2019

...HIGH SUSTAINED WINDS WILL CONTINUE ALONG INTERSTATE 25 BETWEEN
CHUGWATER AND WHEATLAND THROUGH LATE AFTERNOON... 

...STRONG WINDS RETURN THURSDAY AND FRIDAY FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...

WYZ106-190500-
/O.EXT.KCYS.HW.W.0047.000000T0000Z-191219T0000Z/
/O.EXT.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
152 PM MST Wed Dec 18 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* TIMING...Until 5 PM MST this afternoon. Periods of strong winds
  will also be possible from Thursday morning through Friday
  evening. 

* WINDS...West to southwest 35 to 45 MPH with occasional gusts to
  60 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 25 near Bordeaux between Chugwater and 
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-116-117-190500-
/O.EXT.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
152 PM MST Wed Dec 18 2019

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* TIMING...Periods of strong winds are possible from Thursday
  morning through Friday evening. 

* WINDS...West to southwest 35 to 45 MPH with occasional gusts to
  60 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 80 over the summit between Cheyenne and 
  Laramie as well as Interstate 80 between Arlington and Elk 
  Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CLH
653 
WWUS75 KCYS 182356
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
456 PM MST Wed Dec 18 2019

...HIGH SUSTAINED WINDS ALONG INTERSTATE 25 BETWEEN CHUGWATER AND
WHEATLAND HAVE BRIEFLY WEAKENED LATE THIS AFTERNOON...

...STRONG WINDS RETURN THURSDAY AND FRIDAY FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...

WYZ106-191200-
/O.EXP.KCYS.HW.W.0047.000000T0000Z-191219T0000Z/
/O.CON.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
456 PM MST Wed Dec 18 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING 
THROUGH FRIDAY EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

* TIMING...Periods of strong winds are possible from Thursday 
  morning through Friday evening. 

* WINDS...West to southwest 35 to 45 MPH with occasional gusts 
  to 60 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 25 near Bordeaux between Chugwater and 
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-116-117-191200-
/O.CON.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
456 PM MST Wed Dec 18 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING 
THROUGH FRIDAY EVENING...

* TIMING...Periods of strong winds are possible from Thursday 
  morning through Friday evening. 

* WINDS...West to southwest 35 to 45 MPH with occasional gusts 
  to 60 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 80 over the summit between Cheyenne and 
  Laramie as well as Interstate 80 between Arlington and Elk 
  Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Brothers
675 
WWUS75 KCYS 190830
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
130 AM MST Thu Dec 19 2019

...STRONG WINDS RETURN TO SOUTHEAST WYOMING WIND PRONE AREAS OF 
SOUTHEAST WYOMING...

WYZ106-200000-
/O.UPG.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
/O.NEW.KCYS.HW.W.0048.191219T1500Z-191221T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
130 AM MST Thu Dec 19 2019

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
MST FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 8 AM this morning to 11 PM MST
Friday. The High Wind Watch is no longer in effect. 

* TIMING...Periods of strong winds are likely this morning. After
  a brief lull in wind speeds this afternoon...strong winds
  expected to return this evening through through Friday evening.
 
* WINDS...West to southwest 35 to 45 MPH with occasional gusts to
  65 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 25 near Bordeaux between Chugwater and 
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-200000-
/O.UPG.KCYS.HW.A.0039.191219T1200Z-191221T0600Z/
/O.NEW.KCYS.HW.W.0048.191220T0000Z-191221T0000Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
130 AM MST Thu Dec 19 2019

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 5 PM this afternoon to 5 PM MST
Friday. The High Wind Watch is no longer in effect. 

* TIMING...Periods of strong winds are possible late afternoon
  today through late Friday afternoon. 

* WINDS...West to southwest 35 to 45 MPH with occasional gusts to
  65 MPH. 

* IMPACTS...Mainly to transportation. Travel will be hazardous 
  for light weight and high profile vehicles, including camping 
  and tractor trailers. There will be an elevated blow over risk 
  along Interstate 80 over the summit between Cheyenne and 
  Laramie as well as Interstate 80 between Arlington and Elk 
  Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 17, 10:22 PM MST, 2 hours 49 minutes earlier.

Area forecast discussion, Dec 17, 10:22 PM MST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1022 PM MST Tue Dec 17 2019

.UPDATE...
Issued at 515 PM MST Tue Dec 17 2019

Wind gusts over the South Laramie Range Foothills have decreased
to 30-40 MPH late this afternoon with recent model guidance
suggesting winds will continue to decrease through tonight in this
zone. Therefore, the High Wind Warning for Forecast Zone 117 was
allowed to expire at 5 PM MST. High Wind Warning remains in effect
through 11 AM MST Wednesday for Forecast Zone 106 including the
Bordeaux wind gap along I-25 between Chugwater and Wheatland.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 224 PM MST Tue Dec 17 2019

The warming trend continues today as temperatures finally warm
into the mid to upper 30s east of the Laramie Range and into the
20s to the west. Updated the High Wind Warning about 30 minutes
ago to drop two of the four zones included in the Warning; the two
zones still experiencing strong winds are the southern Laramie
foothills, which includes the I-80 Summit, and the Bordeaux area
along I-25 between Wheatland and Chugwater. While we expect the
foothills zone to drop as expected around 5 PM this evening, the
Bordeaux area will continue to howl, through 11 AM Wednesday.
Please see the Warning for further details.

Wind and warming temperatures are the main story for the next few
days as conditions remain dry. Temperatures will make a leap into
the 40s and low 50s east of the Laramie Range, 30s west, tomorrow
as breezy conditions continue and the axis of the ridge aloft
passes directly over the High Plains and adjacent High Terrain.
Tomorrow will be the region's lull in winds as they pick up again
on Thursday. This wind event will likely be more widespread. Winds
in this latest round were driven by a tight surface pressure
gradient and a strong warm nose aloft as the ridge of high
pressure moved into the region. This next round, expected to begin
Thursday morning and continue through Saturday, will be driven by
large scale and strong subsidence with 60-70 mph winds at the 300
mb level translating down to the surface. At this time, this
pattern looks more favorable for areas along and east of the
Laramie Range than west of it, and more widespread, but will
leave it to the next shift to pull the trigger on any watches or
warnings to avoid any potential confusion with what has already
been issued.

Thursday's winds will be accompanied by a upper level disturbance
that will bring temperatures down temporarily. Increasing clouds
will also be expected with this disturbance.

.LONG TERM...(Wednesday through Monday)
Issued at 303 AM MST Tue Dec 17 2019

Wednesday morning, winds are expected to be back to near normal
for most areas expect Bordeaux. Here, gap flow is still expected
to be strong. Considered extending the High Wind Warning but
currently do not have the confidence in timing or frequency of the
strongest winds to do so. Much of the day will be sunny with
temperatures warmer thanks to westerly downslope winds. Highs in
the low 50s are expected for most as the stubborn cold air is
finally flushed out. Skies will begin to cloud up later in the day
ahead of an advancing upper level shortwave trough. This trough
is expected to enter from the southwest late Wednesday and early
Thursday. It should however remain mostly dry. Jet energy aloft
will begin to increase surface winds and strong surface gradients
are expected to develop early Thursday. Widespread gusty winds are
expected and wind headlines will likely be needed once the
current set is expired.

The rest of the week and through the weekend looks warm with
little chance for precipitation. Upper level ridging will be the
driving force through the long term period until christmas eve
when southwesterly flow develops. This will drive a Storm system
into the intermountain west and will bring some precipitation
chances through the holiday. Not many details are available at
this time but snow is a possibility with the more active pattern.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1020 PM MST Tue Dec 17 2019

VFR. Wind gusts to 25 knots at Rawlins, Laramie, Cheyenne,
Alliance and Sidney from 15Z to 01Z.

&&

.FIRE WEATHER...
Issued at 224 PM MST Tue Dec 17 2019

Low fire weather concerns over the next few days due to
significant snow cover. High winds are likely through the next few
days and any burns across exposed land may experience erratic
behavior with gusty winds.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 11 AM MST Wednesday for WYZ106.

NE...None.
&&

UPDATE...MB
SHORT TERM...AB
LONG TERM...AL
AVIATION...RUBIN
FIRE WEATHER...AB
Hazardous weather outlook, Dec 17, 2:56 PM MST, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
256 PM MST Tue Dec 17 2019

WYZ106-116-182200-
Central Laramie Range and Southwest Platte County-
South Laramie Range-
256 PM MST Tue Dec 17 2019

This hazardous weather outlook is for portions of southeast
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Gusty winds will continue through this afternoon. Strong gusts to
65 mph will be possible. Winds along I-25 near Bordeaux between
Chugwater and Wheatland will continue to gust overnight and
through Wednesday morning. Use caution if you are traveling.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Strong winds will be possible again Thursday and Friday but the
probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Dec 18, 1:06 AM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
106 AM MST WED DEC 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/18/2019  M58 MPH          PLATTE             WY   MESONET

            WYDOT SENSOR REPORTED MULTIPLE GUSTS TO 58
            MPH OVER A 6 MINUTE PERIOD. NEARLY 1 HOUR OF
            SUSTAINED 40 MPH WINDS AS WELL.

&&

ADL
Local storm report, Dec 18, 1:07 AM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
107 AM MST WED DEC 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND GST 16 NW WHEATLAND         42.20N 105.21W
12/18/2019  M63 MPH          PLATTE             WY   MESONET

            MESONET STATION EW8763 WHEATLAND.

&&

ADL

Nearby

High Wind Watches in Wyoming, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.